# SDR REXA2022121502709

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313282
- Condition: Corroded
- Location: Bs 421-456 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN FS 421.00 AND 453.00 REMOVED CORRODED STRINGER,  INSTALLED NEW SERVICABLE STRINGER 24R BETWEEN FS 333 AND FS 477 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
